# SDR BB08048

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY FLOOR LIGHT STRIPS AT SEAT ROWS 9 RIGHT THROUGH 11 RIGHT, AND SEAT ROWS 20 RIGHT THROUGH 26 RIGHT, WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED THE EMERGENCY FLOOR LIGHTS FOR ALL AFFECTED ROWS.  OPERATIONALLY CHECKS OK.
